# SDR DALA2025021000999

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,253 hours, 28,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 CORROSION ON INTERNAL DOUBLER OF WASTE PANEL BTW STA 700 AND STA 720 AND BTW S-20R AND S-22R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00257: INTERNAL DOUBLER OF WASTE PANEL BTW STA 700 AND STA 720 AND BTW S-20R AND S-22R AT FWD CARGO COMPARTMENT.WAS REPLACED PER B-757-200 SRM 51-40-02-0G PAR.4.B. (0798208)
